# SDR 07FDEA04976

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 70,937 hours, 23,715 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR DOWN INDICATIONS X2 BOTH PRIMARY AND SECONDARY, CYCLED GEAR VIA RED TABS QRH GOT SAFE INDICATIONS ON 3RD TRY.   FOUND WIRE BUNDLE FOR THE GEAR INDICATION LIGHTS  INTERFERRING WITH GEAR HANDLE. FOUND NO DAMAGE ON WIRE BUNDLE. SECURED WIRE BUNDLE AS PER  WIRING STANDARD PRACTICES 20-10-01. CLEANED LANDING  GEAR CONTROL MECHANISM PER MM 32-31-02-7. JACKED  A/C PER MM 07-11-00-2 AND RETRACTED GEAR NUMEROUS  TIMES PER MM 32-30-00-5. NOW GEAR RETRACTS AND  EXTENDS NORMALLY WITH CORRECT INDICATION.
